No way no how. I’m too sick. Too many compounding side effects. I have put up with being a stupid zombie , well since I went over 100 mg. And then it just got worse. The fatigue got insane. Those two make it impossible to function. I wonder around all day doing nothing because I can’t get anything done. Sometimes I just wander into a room and stand there like an idiot trying to figure out why I was in there. Or I am in the kitchen trying to muster up the energy to cook and I’m too tired to stand. I have been so sore and weak… I thought because of the weather but I think it is a side effect because it just has not stopped and the weakness is profound. The stomach pain has been a real hassle because it has been preventing me from falling asleep adding that to the diarrhea and it has been very unpleasant but my doc just said to take my medication for my stomach but it really has not worked. So I have just tried to eat things that have been stomach friendly and lots of water but you can’t fight these side effects. The chest pains, well, I’m honestly not sure what the hell that is about… honestly… I thought maybe chest wall pains. It is this sharp, aggravating, but not constant, more like a repeating rhythmic pulse. There has been shortness of breath and some wheezing so I have been taking my puffer…and I have had a cold and a sore throat which i guess are also symptoms, so that is just great. It has definitely affected my blood pressure which did confuse me, because I have low blood pressure and was taken off a calcium channel blocker and then by blood pressure dropped significantly… and I was like what the hell? That seemed backwards, but I guess that explains that. And I suppose the dizziness as well. And maybe even the coordination problems… although to some extent those are always there. I have been insanely itchy lately… insanely… and have even done all the things I do when my eczema flares, and picked up a grape seed extract to hopefully help with eczema because I have no idea how to stop it from itching… just everywhere. For no reason. I have no scratched. I use no chemicals. Just itchy. And the fact it is also affecting my sleep is driving me nuts… it is hard enough for me to sleep, then even harder when I have bad migraines, add in these complications with this med and my sleep is erratic.
So Enough already. I give up. I put up with a Lot of this crap thinking I would give it a decent go and maybe some of those side effects would diminish once I was topped up. Like the Stupids would go away. But some things I cannot ignore, like the stomach pain and the even worse diarrhea than normal and these absolute confusion, and pain, and weakness and more insomnia… give me a break already. I think this is potentially harmful at 300mg and I think 400mg might be dangerous for me. So I’m going back down and setting up a doctors appointment… assuming I remember to.
Mental and physical slowing or delays
Loss of appetite
Difficulty with concentration or attention
Language or speech problems
Abdominal pain (stomach pain)
Difficulty breathing or shortness of breath
low blood pressure
Itching (possible allergic reaction)
Wheezing (possible allergic reaction)